Goodness of fit tests for the skew-Laplace distribution / Goodness of fit tests for the skew-Laplace distribution / Goodness of fit tests for the skew-Laplace distribution

Translated title of the contribution: Goodness of fit tests for the skew-Laplace distribution

P. Puig, M.A. Stephens

Research output: Contribution to journalArticleResearch

6 Citations (Scopus)
Translated title of the contributionGoodness of fit tests for the skew-Laplace distribution
Original languageMultiple languages
Pages (from-to)45-54
JournalSORT
Volume31
Issue number1
Publication statusPublished - 1 Jan 2007

Cite this